# SDR USAASA02038

- Difficulty date: April 23, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - THE EMERGENCY LIGHT ON SEAT 8C WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT CONNECTOR ON BOTTOM OF SEAT.  OPERATIONALLY CHECKED OK.  (M)
